Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the coincidence of three invariant $ \sigma $-algebras associated with an affine transformation


Author: William Parry
Journal: Proc. Amer. Math. Soc. 17 (1966), 1297-1302
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1966-0200412-5
MathSciNet review: 0200412
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. A. Rohlin, New progress in the theory of transformations with invariant measure, Uspehi Mat. Nauk. 15 (1960), 3-26=Russian Math. Surveys 15 (1960), 1-22. MR 0132155 (24:A2002)
  • [2] M. S. Pinsker, Dynamical systems with zero or completely positive entropy, Dokl. Akad. Nauk. SSSR 133 (1960), 1025-1026=Soviet Math. Dokl. 1 (1960), 937-938. MR 0152628 (27:2603)
  • [3] R. Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258-271. MR 0123635 (23:A960)
  • [4] L. M. Abramov, Metric automorphisms with quasi-discrete spectrum, Izv. Akad. Nauk. SSSR Ser. Mat. 26 (1962), 513-530; Amer. Math. Soc. Transl. (2) 39 (1964), 37-56. MR 0143040 (26:606)
  • [5] F. Hahn and W. Parry, Minimal dynamical systems with quasi-discrete spectrum, J. London Math. Soc. 40 (1965), 309-323. MR 0175107 (30:5292)
  • [6] H. Hoare and W. Parry, Affine transformations with quasi-discrete spectrum, J. London Math. Soc. 41 (1966), 88-96. MR 0186750 (32:4207)
  • [7] V. A. Rohlin, Metric properties of endomorphisms of compact commutative groups, Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964), 867-874. MR 0168697 (29:5955)
  • [8] F. Hahn, On affine transformations of compact abelian groups, Amer. J. Math. 85 (1963), 428-446. MR 0155956 (27:5889)
  • [9] H. Hoare and W. Parry, Semi-groups of affine transformations, Oxford Quart. Math. 17 (1966), 106-111. MR 0204614 (34:4453)
  • [10] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200412-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society